Show simple item record

dc.contributor.authorBai, Shuyangen_US
dc.contributor.authorTaqqu, Murad S.en_US
dc.date.accessioned2019-08-22T20:39:34Z
dc.date.available2019-08-22T20:39:34Z
dc.date.issued2016-12-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000387922500018&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=6e74115fe3da270499c3d65c9b17d654
dc.identifier.citationShuyang Bai, Murad S Taqqu. 2016. "The Universality of Homogeneous Polynomial Forms and Critical Limits." JOURNAL OF THEORETICAL PROBABILITY, Volume 29, Issue 4, pp. 1710 - 1727 (18). https://doi.org/10.1007/s10959-015-0613-0
dc.identifier.issn0894-9840
dc.identifier.issn1572-9230
dc.identifier.urihttps://hdl.handle.net/2144/37217
dc.description.abstractNourdin et al. (Ann Probab 38(5):1947–1985, 2010) established the following universality result: if a sequence of off-diagonal homogeneous polynomial forms in i.i.d. standard normal random variables converges in distribution to a normal, then the convergence also holds if one replaces these i.i.d. standard normal random variables in the polynomial forms by any independent standardized random variables with uniformly bounded third absolute moment. The result, which was stated for polynomial forms with a finite number of terms, can be extended to allow an infinite number of terms in the polynomial forms. Based on a contraction criterion derived from this extended universality result, we prove a central limit theorem for a strongly dependent nonlinear process whose memory parameter lies at the boundary between short and long memory.en_US
dc.description.sponsorshipThis work was partially supported by the NSF grant DMS-1309009 at Boston University. We would also like to thank the referee for his comments. (DMS-1309009 - NSF at Boston University)en_US
dc.format.extent1710 - 1727 (18)en_US
dc.languageEnglish
dc.publisherSPRINGER/PLENUM PUBLISHERSen_US
dc.relation.ispartofJOURNAL OF THEORETICAL PROBABILITY
dc.subjectStatistics & probabilityen_US
dc.subjectMathematicsen_US
dc.subjectUniversalityen_US
dc.subjectWiener chaosen_US
dc.subjectLong memoryen_US
dc.subjectLong-range dependenceen_US
dc.subjectStatisticsen_US
dc.subjectPure mathematicsen_US
dc.subjectStatistics & probabilityen_US
dc.titleThe universality of homogeneous polynomial forms and critical limitsen_US
dc.typeArticleen_US
dc.description.versionFirst author draften_US
dc.identifier.doi10.1007/s10959-015-0613-0
pubs.elements-sourceweb-of-scienceen_US
pubs.notesEmbargo: Not knownen_US
pubs.organisational-groupBoston Universityen_US
pubs.organisational-groupBoston University, College of Arts & Sciencesen_US
pubs.organisational-groupBoston University, College of Arts & Sciences, Department of Mathematics & Statisticsen_US
pubs.publication-statusPublisheden_US
dc.identifier.orcid0000-0002-1145-9082 (Taqqu, Murad S)
dc.identifier.mycv54262


This item appears in the following Collection(s)

Show simple item record